# SDR ASAA2023101345615

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 30,020 hours, 9,428 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING T/C 78273000 FOUND FAULT CODE 75-10832 T3 OUT OF SIGNAL - LONG TIME FAULT. GROUNDED - YES. ON DEFERRAL.
